Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Sharpening Scheffe Bounds

Robert Bohrer
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 29, No. 1 (1967), pp. 110-114
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984571
Page Count: 5
  • Get Access
  • Read Online (Free)
  • Download ($29.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Sharpening Scheffe Bounds
Preview not available

Abstract

An extension of Scheffe's (1959) confidence bounds gives sharp confidence bounds for a linear function of non-negative arguments. The length of these bounds is compared with that of the conservative Scheffe bounds which would usually be used in this situation. A table facilitating application of the sharpened bounds is provided.

Page Thumbnails

  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114